# SDR DLM88011763

- Difficulty date: November 2, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- Aircraft time: 40,593 hours, 34,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410
- Condition: Dented
- Location: Fs 240, L-18l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 229-256 / LONG. 18L-19L :              GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS FOUND DENTED AND CREASED BETWEEN FS   229 & 256 JUST BELOW THE LONGERON 18L CUSP LINE.  THE       DAMAGED AREA OF SKIN WAS REMOVED WITH A 20" X 6" CUTOUT.    THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER   INSTALLED PER ER/A 382046-14, REV A.
